A board to discuss the Multiple Sclerosis modifying drug Rebif
- Family Member
- Posts: 26
- Joined: Sun Aug 07, 2011 2:00 pm
- Location: London, ON
I am going off of Rebif and I have been off it for about a week and a half now. I'm switching onto Tysabri because my MS was too active for the Ribif to keep up. My question is, is there a withdrawal? I've been getting headaches everyday since about 3 days after I stopped it and today I have crazy bad fatigue, worse than I've had from just the MS. Is this just from going off the Rebif or something else entirely? Anyone with experience of going off Rebif, I'd love to hear your experience. Thank you.
~You get scared, you get lost, you get confused, but in the end, Alice makes it out of Wonderland.~
- Volunteer Moderator
- Posts: 5619
- Joined: Sat Nov 20, 2004 3:00 pm
I had no side effects from quitting Avonex, but Rebif is 3x/week which might make a difference.
- Posts: 3
- Joined: Thu May 08, 2014 6:53 am
Hi, I didn't get withdrawal BUT my body got a shock because my immune system didn't know what was happening. Rebif boosts your immune system to such a high that without it, mine dropped and I got a virus where I was extremely dizzy and my vision went blury. I went into hospital to just treat the virus I had caught and then I was perfectly fine. It was the best day of my life coming off rebif and I count my blessings everyday that it 'cured' me basically and I have been fine, off it, for just over 2 years.
- Family Elder
- Posts: 175
- Joined: Sun Jul 25, 2004 2:00 pm
- Location: Sunnydale, USA
I recently stopped taking Rebif and did not have a withdrawal, but I started up with Tecfidera right after.